Schedule

Austin International Convention 2018 
Updated - Feb. 27th, 2018

  • July 15

    Sunday

    •  

    • 11:00am - 12:00pm - Administrative Board brunch
      JW Marriott
    • 12:00pm - 4:00pm - Administrative Board meeting
      JW Marriott
    • 6:00pm - 8:00pm - Administrative Board dinner
      JW Marriott
  • July 16

    Monday

    •  

    • 7:00am - 6:00pm - Registration
      JW Marriott
    • 7:00am - 9:00am - Credentials Table
      JW Marriott
    • 7:30am - 8:30am - Executive Board breakfast
      JW Marriott
    • 8:30am - 11:30am - Executive Board meeting
      JW Marriott
    • 12:00pm - 1:00pm - Executive Board Lunch
      JW Marriott
    • 1:00pm - 3:00pm - Executive Board Meeting (if needed) 
      JW Marriott
    • 2:30pm - 3:00pm - First Timers meeting
      JW Marriott
    • 3:00pm - 5:00pm - Proposed Amendments Q&A 
      JW Marriott
    • 3:45pm - 5:15pm - Parliamentary Procedures Primer
      JW Marriott
    • 5:15pm - 5:45pm - Flag Rehearsal
      JW Marriott
    • 6:30pm - Opening Meeting Texas Night
      JW Marriott
  • July 17

    Tuesday

    •  

    • 7:00am - 6:00pm - Registration        
      JW Marriott
    • 7:00am - 8:00am - Tech Station
      JW Marriott
    • 8:00am - 10:00am - Second General Meeting
      JW Marriott
    • 9:00am - Guest Auxiliary Gathering
      JW Marriott
    • 10:30am - 11:30am - Global Awareness Focus   
      JW Marriott
    • 12:00pm - 2:00pm - Impacting Education Worldwide Luncheon
      JW Marriott
    • 1:45pm - 4:45pm - Tech Station
      JW Marriott
    • 2:30pm - 3:15pm - Breakout Session I
      JW Marriott
    • 3:25pm - 3:35pm - 10 Minute Takeaways Session A
      JW Marriott
    • 3:45pm - 5:15pm - Proposed Amendments Q&A
      JW Marriott
    • 5:20pm - 6:20pm - Chorus Rehearsal   
      JW Marriott
    • 6:30pm - Past International Presidents' Dinner
      JW Marriott
  • July 18

    Wednesday

    •  

    • 7:00am - 7:00pm - Registration
      JW Marriott
    • 7:00am - 8:00am - Tech Station
      JW Marriott
    • 7:30am - 11:30am - Marketplace Set up
      JW Marriott
    • 8:00am - 9:30am - Third General meeting
      JW Marriott
    • 10:00am - 12:00pm - Zander Keynote Address  
      JW Marriott
    • 12:30pm - 5:30pm - Marketplace (Zander to sign books)
      JW Marriott
    • 1:15pm - 2:00pm - Breakout Session II 
      JW Marriott
    • 2:10pm - 2:20pm - 10 Minute Takeaways Session B
      JW Marriott
    • 2:30pm - 3:15pm - Breakout Session III
      JW Marriott
    • 3:25pm - 3:35pm - Ten Minute Takeaways Session C
      JW Marriott
    • 3:45pm - 4:30pm - Breakout Session IV
      JW Marriott
    • 6:30pm - 9:00pm - Ed Foundation Event
      JW Marriott
  • July 19

    Thursday

    •  

    • 6:45am - 8:45am - Regional Breakfasts
      JW Marriott
    • 7:00am - 5:00pm - Registration 
      JW Marriott
    • 12:30pm - 4:30pm - Tech Station
      JW Marriott
    • 9:00am - 9:45am - Breakout Session V
      JW Marriott
    • 9:55am - 10:05am - 10 Minute Takeaways Session D
      JW Marriott
    • 10:15am - 12:30pm - Fourth General Meeting
      JW Marriott
    • 12:30pm - 6:00pm - Marketplace
      JW Marriott
    • 1:30pm - 2:15pm - Breakout Session VI
      JW Marriott
    • 2:25pm - 2:35pm - Ten Minute Takeaways Session E
      JW Marriott
    • 2:45pm - 3:30pm - Breakout Session VII
      JW Marriott
    • 3:30pm - 5:00pm - Chorus Rehearsal 
      JW Marriott
  • July 20

    Friday

    •  

    • 7:00am - 12:00pm - Registration
      JW Marriott
    • 8:00am - 9:00am - Celebration of Life
      JW Marriott
    • 9:15am - 12:00pm - Fifth General Meeting, Flag recessional
      JW Marriott
    • 12:00pm - 1:00pm - Finance Committee & Executive Board Lunch
      JW Marriott
    • 1:15pm - 1:45pm - Executive Board Meeting
      JW Marriott
    • 2:00pm - 4:00pm - Forums
      JW Marriott
    • 4:15pm - 4:45pm - Installation Rehearsal 
      JW Marriott
    • 4:15pm - 4:45pm - Chorus Rehearsal 
      JW Marriott
    • 6:00pm - 6:45pm - Reception
      JW Marriott
    • 7:00pm - 9:45pm - Celebration Banquet
      JW Marriott
  • July 21

    Saturday

    •  

    • 7:00am - 2018-2020 Educational Foundation Board Meeting
      JW Marriott
    • 8:00am - Breakfast for 2016-2018 & 2018-2020 Administrative Boards & Society Headquarters administrators; 2018-2020 Educational Foundation Board Members  
      JW Marriott
    • 9:00am - 2018-2020 Administrative Board Meeting, Followed by Regional Directors Meeting
      JW Marriott

Tours of Headquarters Building:

You can register for a HQ tour under "Registration"



Monday  9:00am - 4:00pm
Tuesday   2:30 - 5:30 p.m. 
Wednesday  1:30 - 4:30 p.m. 
Thursday   1:30 - 4:30 p.m.

 
 
 
 
 
 
 
 

Download Schedule